×

Found 2,034 Documents (Results 1–100)

100
MathJax

Chow quotients of Grassmannians by diagonal subtori. (English) Zbl 07543983

Aluffi, Paolo (ed.) et al., Facets of algebraic geometry. A collection in honor of William Fulton’s 80th birthday. Volume 1. Cambridge: Cambridge University Press. Lond. Math. Soc. Lect. Note Ser. 472, 241-264 (2022).
PDF BibTeX XML Cite
Full Text: DOI

Low-Mach consistency of a class of linearly implicit schemes for the compressible Euler equations. (English) Zbl 07447611

Chleboun, J. (ed.) et al., Programs and algorithms of numerical mathematics 20. Proceedings of the 20th seminar (PANM), Hejnice, Czech Republic, June 21–26, 2020. Prague: Czech Academy of Sciences, Institute of Mathematics. 69-78 (2021).
Reviewer: Michal Krizek
PDF BibTeX XML Cite
Full Text: DOI

Young walls and equivariant Hilbert schemes of points in type \(D\). (English) Zbl 1468.14006

Fernández de Bobadilla, Javier (ed.) et al., Singularities and their interaction with geometry and low dimensional topology. In honor of András Némethi on the occasion of his 60th birthday. Selected papers based on the presentations at the conference “Némethi60: geometry and topology of singularities”, Budapest, Hungary, May 27–31, 2019. Basel: Birkhäuser/Springer. Trends Math., 33-52 (2021).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Some algebraic and geometric properties of hyper-Kähler fourfold symmetries. (English) Zbl 1464.14045

Comparin, Paola (ed.) et al., Geometry at the frontier. Symmetries and moduli spaces of algebraic varieties. 2016–2018 workshops, Universidad de la Frontera, Pucón, Chile, November 2016, November 2017, November 2018. Providence, RI: American Mathematical Society (AMS). Contemp. Math. 766, 57-70 (2021).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification